Hi I have just been told I have Vastibular Migraine. I have been ill with awful symptoms for over 2yrs...First attack came in July 2010, I just did not feel well at all no headache, just a feeling of not been in control and very weak.
Put it down to stress, working, planning a wedding and 3 teenagers!!!
2weeks went by and I was fine, until Nov 11, I had a headache from ****, and I was sent home from work....It last all day, no sickness just a very painful headache. The next day I was fine no probs at all.
On the saturday I tried to get out of bed, and the room was spinning and I fell to the fall, crawled to the bathroom and I was sick. For the next 8weeks I was in bed. GP said it was vertigo, dizzyness, sickness head feeling like it was in another room all those symptoms were there all the time.
I had felt very weepy few weeks before this, and I was put on Prozac......I felt I needed them because I had coped with my children on my own for the passed 15yrs, and yes I did feel down and depressed. Working full-time without a break, partner in and out of work, so I just thought I was stressed with every day things.
In January of this yr I went back to work, but I only did 1 day, and I was a mess, very weepy totally emotional very awful place I was in. So back to GP he said I was suffering from aneixty....Off work again.... I then was off work till April.....Went back only to be off again with headache, memory probs. My GP sent me for a MRI scan, came back with ? demyelination. However Neuro said it was non specific.
Now ENT told me its Vestibular Migraine......Does anyone suffer from stiff arms, legs and fingers and do any of you ache so much that even having a shower hurts?
I am just so fed up of this and need to speak to people like me....Just starting betablockers, hope these work. So sorry for this essay.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?